Uspekhi Matematicheskikh Nauk
General information
Latest issue
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Uspekhi Mat. Nauk:

Personal entry:
Save password
Forgotten password?

Uspekhi Mat. Nauk, 1967, Volume 22, Issue 3(135), Pages 119–197 (Mi umn5756)  

This article is cited in 21 scientific papers (total in 21 papers)

pplication of some integral equations to problems of number theory

B. V. Levin, A. S. Fainleib

Full text: PDF file (5426 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1967, 22:3, 119–204

Bibliographic databases:

UDC: 511.2+517.9
MSC: 11Z05, 11S23, 11N60

Citation: B. V. Levin, A. S. Fainleib, “pplication of some integral equations to problems of number theory”, Uspekhi Mat. Nauk, 22:3(135) (1967), 119–197; Russian Math. Surveys, 22:3 (1967), 119–204

Citation in format AMSBIB
\by B.~V.~Levin, A.~S.~Fainleib
\paper pplication of some integral equations to problems of number theory
\jour Uspekhi Mat. Nauk
\yr 1967
\vol 22
\issue 3(135)
\pages 119--197
\jour Russian Math. Surveys
\yr 1967
\vol 22
\issue 3
\pages 119--204

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. V. Levin, A. S. Fainleib, “A summation method for multiplicative functions”, Math. USSR-Izv., 1:3 (1967), 677–690  mathnet  crossref  mathscinet  zmath
    2. A. S. Fainleib, “A generalization of Esseen's inequality and its application in probabilistic number theory”, Math. USSR-Izv., 2:4 (1968), 821–844  mathnet  crossref  mathscinet  zmath
    3. B. V. Levin, A. S. Fainleib, “Multiplicative functions and probabilistic number theory”, Math. USSR-Izv., 4:5 (1970), 1071–1118  mathnet  crossref  mathscinet  zmath
    4. P. Billingsley, “On the distribution of large prime divisors”, Periodica Mathematica Hungarica Journal of the J anos Bolyai Mathematical Society, 2:1-4 (1972), 283  crossref  mathscinet  zmath
    5. D.G. Hazlewood, “Sums over positive integers with few prime factors”, Journal of Number Theory, 7:2 (1975), 189  crossref
    6. H. Halberstam, H.-E. Richert, “On a result of R. R. Hall”, Journal of Number Theory, 11:1 (1979), 76  crossref
    7. P. D. T. A. Elliott, “Mean Value theorems for multiplicative functions bounded in mean α-power, α >1”, J Austral Math Soc, 29:2 (1980), 177  crossref  mathscinet  zmath
    8. Krishnaswami Alladi, “Asymptotic estimates of sums involving the Moebius function”, Journal of Number Theory, 14:1 (1982), 86  crossref
    9. Donald G. Hazlewood, “Sums over numbers with restricted prime factors”, Journal of Number Theory, 17:3 (1983), 350  crossref
    10. E. J. Scourfield, “Uniform estimates for certain multiplicative properties”, Mh Math, 97:3 (1984), 233  crossref  mathscinet  zmath  isi
    11. B. V. Levin, N. M. Timofeev, “Mean distribution of arithmetic functions over progressions (theorems of Vinogradov–Bombieri type)”, Math. USSR-Sb., 53:2 (1986), 563–580  mathnet  crossref  mathscinet  zmath
    12. Adolf Hildebrand, “On the number of positive integers ≦ x and free of prime factors > y”, Journal of Number Theory, 22:3 (1986), 289  crossref
    13. Eric Saias, “Sur le nombre des entiers sans grand facteur premier”, Journal of Number Theory, 32:1 (1989), 78  crossref
    14. G. Diamond, “Elementarnye metody v izuchenii raspredeleniya prostykh chisel”, UMN, 45:2(272) (1990), 79–114  mathnet  mathscinet  zmath
    15. V. V. Evlikov, “The rate of convergence to the normal distribution law”, Math. Notes, 55:2 (1994), 144–150  mathnet  crossref  mathscinet  zmath  isi
    16. Pieter Moree, “A generalization of the Buchstab equation”, manuscripta math, 94:1 (1997), 267  crossref  mathscinet  zmath  isi
    17. Gérald Tenenbaum, Jie Wu, “Moyennes de certaines fonctions multiplicatives sur les entiers friables”, crll, 2003:564 (2003), 119  crossref  mathscinet
    18. M. E. Changa, “Numbers whose prime divisors lie in special intervals”, Izv. Math., 67:4 (2003), 837–848  mathnet  crossref  crossref  mathscinet  zmath  isi
    19. M. E. Changa, “On sums of multiplicative functions over numbers all of whose prime divisors belong to given arithmetic progressions”, Izv. Math., 69:2 (2005), 423–438  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    20. M. A. Korolev, “On the average number of power residues modulo a composite number”, Izv. Math., 74:6 (2010), 1225–1254  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    21. K. M. Eminyan, “The generalized divisor problem with natural numbers of a special form”, Sb. Math., 206:7 (2015), 1020–1029  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  •   Russian Mathematical Surveys
    Number of views:
    This page:542
    Full text:278
    First page:1

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022